# SDR IPXA2671198

- Difficulty date: January 16, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Sta 754
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FLOOR PANEL STA 754, RBL RT DAMAGED.  MAJOR REPAIR. OPEN.
